# SDR HNAA2024093000884

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 42,951 hours, 39,716 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Condition: Odor
- Location: Chart Holder
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELT SMOKE IN FLT DECK FOR 5 MIN. SMELL NOT NOTED IN CABIN.  FACT  29SEP24  03:24  ROA T/S PER FIM 21-20-00-810-801-A, BLOCKS 1-74. R/R'D 4 CHART HOLDER LAMPS PER AMM 33-11-06. OPS CHECKS GOOD.
